# SDR AALA201802269026

- Difficulty date: February 25, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 57,305 hours, 9,277 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: FLA1095
- Part serial: 001042
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT OUTBOARD FLAP LOWER SKIN HAS DELAMINATED AREA 28 INCHES FROM TRAILING EDGE AND 16 INCHES FROM INBOARD EDGE. DELAMINATION MEASURES 3 X 4 , IN ADDITION TO 6 INCHES FROM FORWARD EDGE AND 23 INCH FROM INBOARD EDGE. THESE ARE OUT OF LIMITS PER SRM 57-53-01-1A TABLE 1. FLAP REPLACED ON CARD 27-97-11.
